Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Wants to lose weight. Going to the gym, using reshape tablets. Any side effects of medication?

i want to use reshape tablet. It has been prescribed by my gynaecologist .. she said i m not obese. i am 5 2 with 63 kg, I want to lose weight. without any side effects. i am doing gym as well and have lost 2Kgs. But i want to lose rapid weight as i am getting married. is reeshape a good medicine. i have not found any review of it by a consumer.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  1109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Dear and welcome to HCM....
as such it has no major side effect ...but the main thing in reducing weight is low caloric (high protein)diet...
make salad as a major component of your diet,salad has very few calories in it,and are full of anti oxidants....
take a glass of water 10 minutes before meal....
And all these should be done with consistency ....
wish you good health ...
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor